The dynamo problem for large hydrodynamic and magnetic Reynolds numbers

Victor P. Maslov, Georgii A. Omel'yanov

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)
Original languageAmerican English
Pages (from-to)75-86
Number of pages12
JournalRussian Journal of Mathematical Physics
StatePublished - 1 Dec 1996
Externally publishedYes

Fingerprint

infinity
Reynolds number
Hydrodynamics
Magnetic Field
hydrodynamics
Infinity
Tend
intervals
Scenarios
Interval
magnetic fields

Cite this

@article{075c836e020d417ba7daf5112eee2108,
title = "The dynamo problem for large hydrodynamic and magnetic Reynolds numbers",
author = "Maslov, {Victor P.} and Omel'yanov, {Georgii A.}",
year = "1996",
month = "12",
day = "1",
language = "American English",
pages = "75--86",
journal = "Russian Journal of Mathematical Physics",
issn = "1061-9208",
publisher = "Maik Nauka-Interperiodica Publishing",

}

The dynamo problem for large hydrodynamic and magnetic Reynolds numbers. / Maslov, Victor P.; Omel'yanov, Georgii A.

In: Russian Journal of Mathematical Physics, 01.12.1996, p. 75-86.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - The dynamo problem for large hydrodynamic and magnetic Reynolds numbers

AU - Maslov, Victor P.

AU - Omel'yanov, Georgii A.

PY - 1996/12/1

Y1 - 1996/12/1

M3 - Article

SP - 75

EP - 86

JO - Russian Journal of Mathematical Physics

JF - Russian Journal of Mathematical Physics

SN - 1061-9208

ER -